Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Light periods, lower back pain, mood swings after paraguard insertion. Normal?

hi, I just have a quick question regarding my peroid. My peroid was due on Sat the 8th, and the day before I had lower back pain and moodiness. These are new symptoms to me since I just had Paragaurd inserted in October. Since the insertion I had seven days of regular to heavy bleeding and then a period 28 days later ( right on schedule). That peroid was very heavy and lasted around 5-6 days. This would be the second time I am due for a a peroid,but this one is very light. I have normal adominal cramping, but a very light flow that you only see when wiping (it is bright red and I do have to wipe twice or three times to get all of the blood ), but not is seeming to get on my pantyliner. This has been going on since Saturday and today is Monday, the flow is a little heavier, a few clots in the bottom of the toliet, but still none on the pad. Is this normal?
Asked On : Fri, 14 Dec 2012
Answers:  0 Views:  16 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor